# SDR QXEA2012102201336

- Difficulty date: October 22, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 22,592 hours, 23,095 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TAKEOFF WARNING HORN SOUNDED DURING TAKEOFF ROLL (UNDER 30 KNOTS) TRIM WAS IN T/O RANGE, CONTROLS NOT LOCKED CONDITION LEVERS MAX, FLAPS SET TO 10 DEGREE AND FLIGHT TAXI SWITCH IN FLIGHT.  PERFORMED OPS TEST OF T/O WARN SYS IAW AMM 31-41-00-710-802, FUNCTIONAL TEST OF THE T/O WARN SYS IAW AMM 31-52-00-720-801. OPS TEST OF THE ADC & CAT 3 RETURN TO SERVICE IAW MTC 6341101.  ALL OPS & FUNCTIONAL TESTS GOOD, NO FURTHER DEFECTS NOTED.  ACFT REMAINS CAT 3, COCKPIT PLACARD REFLECTS CAT 3.  RETURNED TO SERVICE.  COULD NOT DUPLICATE.
